MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638RL34
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Stroke/CVA (1770); Respiratory Failure (2484); Thrombosis/Thrombus (4440); Insufficient Information (4580)
Date of Event 06/04/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient who had been treated for mitral valve disease with the implantation of a cg future annuloplasty heart ring in the mitral position, passed away.The device was implanted on (b)(6) 2025, and the death occurred on (b)(6) 2025.The cause of death was not received.Therefore, relatedness of the death to the product could not be excluded.It is unknown whether an autopsy was performed.
 
Additional Manufacturer Narrative
Medtronic received additional information that changed the event description and device relatedness of this previously reported event.There is no evidence to suggest the device caused or contributed to a death or serious injury.A4, b5, b7 and h6 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that post implant of this annuloplasty ring, the patient had an acute event and was noted to fall from standing with obvious symptoms of cerebrovascular accident.It was stated that the patient developed left sided weakness, dysarthria and r gaze preference.A computed tomography angiography (cta) performed showed right m1 occlusion, a mechanical thrombectomy was performed and blood clots were removed.It was stated that the clot was noted to be of an old consistency most likely cardioembolic and a computed tomography (ct) performed showed evolution of a large ischemic stroke.It was reported that the patient remained neurologically abnormal with no response to any external stimuli prior to death.The cause of death was reported as respiratory failure (rf).

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22465296
Report Number2025587-2025-04879
Device Sequence Number17211585
Product Code KRH
UDI-Device Identifier00643169793552
UDI-Public(01)00643169793552(17)251215
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K061127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/15/2025
Device Model Number638RL34
Device Catalogue Number638RL34
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date10/15/2025
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age67 YR
Patient SexMale
Patient Weight87 KG